# SDR IXXA110056O

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,377 hours, 19,719 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: A47775
- Condition: Failed
- Location: Lt Recirc
- Part time: 2,001 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, WHEN THE CREW TURNED ON LT RECIRCULATION FAN IT EMITTED A BURNING SMELL.  THEY TURNED THE LT RECIRCULATION FAN OFF AND SMELL WENT AWAY. THEY LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LT RECIRCULATION FAN.  OPS CHECKED GOOD IAW MM 21-21-1. ACFT WAS RETURNED TO SERVICE.
